Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I have bumps on my UA it is itchy took medicines itchiness has gone but bumps it there. How to cure the bumps ?

Hi, I have bumps on my UA :( its so itchy when i first got this then i put hydrocortisone cream for days to ease the pain. the itchy was gone but the bumps are still their and it looks dark. what should i do?
Asked On : Mon, 18 Jul 2011
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
it may be due to infection or allergy
u need to keep it dry and clean
for bump u need to apply steroid and antibiotic combination cream twice a day
better to consult dermatologist
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor